# SDR ASMF200504017

- Difficulty date: April 21, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 56,546 hours, 27,131 cycles
- Engine: Pwa JT8D219
- Engine time: 32,804 hours, 19,093 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Right
- Part time: 32,804 hours, 19,093 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURN OF FLIGHT, RT ENGINE FIRE DETECTOR LIGHT TURNED ON AND IT TURNED OFF WHEN ENGINE WAS DECELERATED. DURING CHECK LOOPS WERE DETECTED GROUNDED, BOROSCOPIC INSP WAS PERFORMED TO RT ENGINE DETECTING 13TH STAGE BLEED DUCT DAMAGED. RT ENGINE MANIFOLD WAS REPLACED IAW MM AND A AND B LOOPS WERE ISOLATED AND TESTED IAW MM. AIRCRAFT WAS SENT TO MAIN BASE AND DURING OVERNIGHT DETAILED INSPECTION, IT WAS DETECTED NOISE SUPPRESSOR PANEL WITH DAMAGES. IN ORDER AVOID MORE DAMAGES TO SUCH ENGINE, IT WAS REPLACED IAW MM, TESTED CORRECT IAW MM.
